<< Previous Issue Journal of the Korean Mathematical Society (Vol. 31, No. 4) Next Issue >>
J. Korean Math. Soc. 1994 Vol. 31, No. 4, 539—715
Hausdorff dimension of some specific perturbed cantor set
In Soo Baek, Sang Hun Lee
J. Korean Math. Soc. 1994 Vol. 31, No. 4, 539—544
Positive solutions for predator-prey equations with nonlinear diffusion rates
In Kyung Ahn
MSC numbers : 35J60
J. Korean Math. Soc. 1994 Vol. 31, No. 4, 545—558
Truncate products of lattices
Deok Rak Bae and Jeh Gwon Lee
J. Korean Math. Soc. 1994 Vol. 31, No. 4, 559—568
Meromorphic functions, divisors, and projective curves: an introductory survey
Kichoon Yang
J. Korean Math. Soc. 1994 Vol. 31, No. 4, 569—608
On the extended jiang subgroup
Moo Ha Woo
J. Korean Math. Soc. 1994 Vol. 31, No. 4, 609—618
A characterization of the algebraic multiplicity as a map of grothendieck groups
Chan Bong Park
J. Korean Math. Soc. 1994 Vol. 31, No. 4, 619—628
Scalar curvatures of invariant metrics
Joon Sik Park and Won Tae Oh
J. Korean Math. Soc. 1994 Vol. 31, No. 4, 629—632
On the numerical computation of the matrix exponential
Dong Won Yu
J. Korean Math. Soc. 1994 Vol. 31, No. 4, 633—643
Linear operators that preserve spanning column ranks of nonnegative matrices
Suk-Geun Hwang, Si-Ju Kim, and Seok-Zun Song
MSC numbers : Primary 15A03, 14A04, 15A23
J. Korean Math. Soc. 1994 Vol. 31, No. 4, 645—657
Counter-examples and dual operator algebras with properties($a_{m,n}$)
Il Bong Jung and Hung Hwan Lee
J. Korean Math. Soc. 1994 Vol. 31, No. 4, 659—667
Equi and uniform stability in dynamical polysystems
Sung Kyu Choi, Yoon Hoe Gu, and Jong Suh Park
J. Korean Math. Soc. 1994 Vol. 31, No. 4, 669—678
The invariance principle for associated random fields
Tae Sung Kim and Eun Yang Seok
J. Korean Math. Soc. 1994 Vol. 31, No. 4, 679—689
The annihilators and the Hahn-Banach extension property
Sung Ho Park
J. Korean Math. Soc. 1994 Vol. 31, No. 4, 691—702
On the restrictions of BMO
Hyeonbae Kang, Jin Keun Seo, and Yongsun Shim
MSC numbers : 42B20
J. Korean Math. Soc. 1994 Vol. 31, No. 4, 703—707
Optimal bayesian design for discrimination of acceleration models in the exponential distribution
Choon Il Park
J. Korean Math. Soc. 1994 Vol. 31, No. 4, 709—715

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd